I was on 20 mg of citalopram for 9 weeks, starting getting bad headaches for 2 weeks and anxious. Per doctor, tapered down to 10 mg for 4 days and then stopped and switched to 20 mg of Prozac. Last few days have been horrible. Headaches, anxious, tight chest, twinges in left arm and chest. Is this caused by the switch in meds? Don't want to take my Prozac tonight
Mic72 hi I went from seroxate after being on them for 17 yrs to prozac very quickly. ssris seem to cause heightend anxiety at the start and when they are increased my im now on 60 mgs. If u can stick with it. i know its hard. My doc prescribed diazapan for a short time to help with the side effects.
Hi, you really should inform your doctor about these side effects. The headaches in particular are something to be concerned about. Check out the link... https://www.drugs.com/sfx/prozac-side-effects.html
Give your doctor a call today
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Mar 2011 • 1 answer
Updated 15 Jun 2013 • 5 answers
Updated 6 Aug 2012 • 2 answers
Updated 31 Dec 2017 • 3 answers
Updated 4 days ago • 3 answers